# SDR FDEA201806111445

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 79,481 hours, 19,137 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Part number: 141VK1R214B
- Part serial: 2272
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, "BRAKE ROWS 1,2,7,8,9" CB POPPED AND WILL NOT RESET. FOUND FWD CARGO COMPARTMENT 2L LONGITUDINAL PDU ROLLER M1-2457 TO BE INTERNALLY SHORTED (PIN E TO PIN F).  REPLACED NR 2 PDU, OP CHECK GOOD. CB REMAINS SET, MM25-57-10-4-2, WDM 25-52-01.
